# SDR FDEA201002100379

- Difficulty date: February 10, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 35,191 hours, 17,731 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire
- Condition: Burned
- Location: Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 GEN FAULT AS TAKEOFF POWER APPLIED. WOULD NOT RESET.  ABORTED AT 80 PERCENT POWER AT 30 KNOTS, RECONFIGURED WITH APU & DEPARTED.  RELEASED FOR SERVICE IAW MEL: 24-11-01-B. APU GEN MUST BE USED TO POWER AFFECTED BUSS THROUGHOUT FLIGHT.  MAX ALT FL 350. VERIFY AND RECORD IN AML/EAML THAT OIL QTY OF IDG IN DISCONNECT MODE, REMAINING OPERATIVE IDG, AND APU ARE CKD ONCE EACH FLIGHT DAY.   PROCEEDED OUT TO L/E PANEL 512KB,  FOUND 3 BURNED WIRES, REF AWM 24-22-01. WIRES 2422-0324, 2422-  0322, 2422-0324W, 2422-0322B, AND 2422-0323BK ARE BURNED.  REPAIRED WIRES 2422-323BK, 2422-324W, 2422-325, REF: AWM 24-22-01, ESPM CH.20 C/W ENG RUN NR1 GEN ADJ TEST LOAD TEST GEN ALL NORMAL IAW MM-24-22-00-5.
